RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 4, Pages 500–505 (Mi de10822)  

Partial Differential Equations

A Mixed Problem for a System of Telegraph Equations: II

V. N. Gol'dberg

Scientific Research Institute of Radio Physics, Nizhnii Novgorod

Full text: PDF file (768 kB)

English version:
Differential Equations, 2003, 39:4, 536–542

Bibliographic databases:

UDC: 517.956.3
Received: 10.08.2000

Citation: V. N. Gol'dberg, “A Mixed Problem for a System of Telegraph Equations: II”, Differ. Uravn., 39:4 (2003), 500–505; Differ. Equ., 39:4 (2003), 536–542

Citation in format AMSBIB
\Bibitem{Gol03}
\by V.~N.~Gol'dberg
\paper A Mixed Problem for a System of Telegraph Equations: II
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 4
\pages 500--505
\mathnet{http://mi.mathnet.ru/de10822}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132996}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 4
\pages 536--542
\crossref{https://doi.org/10.1023/A:1026067011819}


Linking options:
  • http://mi.mathnet.ru/eng/de10822
  • http://mi.mathnet.ru/eng/de/v39/i4/p500

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:40
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020